She immediately started having reactions such as cramps in legs and hands, numbness in her face, weakness, stomache, back and jaw pain. Specialist said to take have tablet of Lasix. She still isn't feeling well. We are assuming that these reactions would b from Lasix, what do you think. Perhaps she should stop Lasix and continue with Spiractin? Does she really need to take Lasix if she is on Spiractin, as what I understand this treats blood pressure as well as fluid retention. Your prompt advice would be greatly appreciated. Regards
She may need potassium so talk with her doctor about that. But do not stop anyof her meds without discussing your concerns with her doctor. Is your mother also suffering from congestive heart failure and hypertension? It isn't uncommon to use an additional antihypertensive but to gradually reduce or cease the other altogether.
Lasix is good but do talk with her doctor.
Definitely watch her potassium. Lasix can make certain peoples potassium drop faster than is realized. I believe the normal blood level is 4.0 to 5.0 (I think). When I took Lasix mine dropped to 0.4, and I wasn't on it long, which was near death. I was carrying on a conversation and within 20 minutes I couldn't even talk. I ended up in the hospital for a few days..I was only maybe 37 at the time. I'm not trying to scare you... I just want you to be aware of what Lasix can do and how quickly. If there is any questions i might be able to help with please let me know. I wish the best for you and your mom!
- Lasix Information for Consumers
- Lasix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lasix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2013 • 1 answer
Posted 8 Dec 2014 • 1 answer
Posted 11 Feb 2016 • 1 answer
Posted 20 Apr 2017 • 1 answer
Posted 1 day 5 hours ago • 1 answer